# SDR ABXA20120103377

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 52,904 hours, 41,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A STRONG BURNING ODOR COMING THROUGH THE A/C POSSIBLY THE RT PACK.  RAN THE LT & RT PACKS FOR ONE HOUR THROUGH HOT AND COLD RANGE PER AMM 21-00-00-2, ACFT WAS GROUNDED.  FOUND NO EVIDENCE OF ANY BURNING SMELLS.  NOTE - JUST PRIOR TO TAKEOFF FROM CVG AIRCRAFT HAD BEEN DE-ICED.
